RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Babash, Aleksandr Vladimirovich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15

Number of views:
This page:709
Abstract pages:4082
Full texts:1801
References:302
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person27862
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. A. V. Babash, “Automaton Barriers”, Mat. Zametki, 91:5 (2012),  667–673  mathnet  mathscinet  elib; Math. Notes, 91:5 (2012), 625–629  isi  elib  scopus
2009
2. A. V. Babash, “Periods of output sequences of an automaton for a given periodic input sequence”, Diskr. Mat., 21:4 (2009),  39–59  mathnet  mathscinet  elib; Discrete Math. Appl., 19:6 (2009), 631–652  scopus
2007
3. A. V. Babash, “On Reconstruction of Information on an Input Sequence in a Medvedev Permutation Automaton Given the Initial and Final States”, Probl. Peredachi Inf., 43:2 (2007),  74–84  mathnet  mathscinet  zmath; Problems Inform. Transmission, 43:2 (2007), 132–142  isi  scopus
2006
4. A. V. Babash, “Forbidden patterns for automata and Boolean functions”, Tr. Diskr. Mat., 9 (2006),  7–20  mathnet
2005
5. A. V. Babash, “Periodically externally hereditary permutation automata”, Diskr. Mat., 17:3 (2005),  68–79  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 15:6 (2005), 599–610
6. A. V. Babash, “Externally periodic automata”, Diskr. Mat., 17:1 (2005),  68–72  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 15:1 (2005), 59–62
2004
7. A. V. Babash, “On experiments on the input word information recognition”, Tr. Diskr. Mat., 8 (2004),  7–24  mathnet
2003
8. A. V. Babash, “On the properties of a special composition of automata”, Diskr. Mat., 15:3 (2003),  66–75  mathnet  mathscinet  zmath; Discrete Math. Appl., 13:5 (2003), 497–506
2002
9. A. V. Babash, “Automaton mappings of words that propagate distortions in Hamming and Levenshteĭn metrics no more than $K$ times”, Diskr. Mat., 14:3 (2002),  78–94  mathnet  mathscinet  zmath; Discrete Math. Appl., 12:4 (2002), 375–392
10. A. V. Babash, “On the periodicity of the sequence of states of an automaton corresponding to the initial state and the input periodic sequence”, Diskr. Mat., 14:2 (2002),  54–64  mathnet  mathscinet  zmath; Discrete Math. Appl., 12:3 (2002), 235–246
11. A. V. Babash, “Solving Automaton Equations with Distortions in the Automaton Transition Function”, Probl. Peredachi Inf., 38:3 (2002),  62–71  mathnet  mathscinet  zmath; Problems Inform. Transmission, 38:3 (2002), 218–226
12. A. V. Babash, “Free of error reproduction automata mappings of periodic sequences”, Tr. Diskr. Mat., 5 (2002),  7–20  mathnet
2001
13. A. V. Babash, “Automaton mappings of periodic sequences that do not propagate distortions”, Diskr. Mat., 13:3 (2001),  42–56  mathnet  mathscinet  zmath; Discrete Math. Appl., 11:4 (2001), 357–372
1997
14. A. V. Babash, M. M. Glukhov, G. P. Shankin, “On transformations of a set of words in a finite alphabet that do not propagate distortions”, Diskr. Mat., 9:3 (1997),  3–19  mathnet  mathscinet  zmath; Discrete Math. Appl., 7:5 (1997), 437–454
15. A. V. Babash, “Approximate models of permutation automata”, Diskr. Mat., 9:1 (1997),  103–122  mathnet  mathscinet  zmath; Discrete Math. Appl., 7:2 (1997), 189–208

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020